Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Bagatskii, M I

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:70
Abstract pages:144
Full texts:47
References:35
E-mail:

https://www.mathnet.ru/eng/person99229
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru Citations
2014
1. M. I. Bagatskii, M. S. Barabashko, V. V. Sumarokov, “Thermal vacancies in one-dimensional Xe adsorbate chains in grooves of nanotube bundles”, Pis'ma v Zh. Èksper. Teoret. Fiz., 99:8 (2014),  532–536  mathnet  elib; JETP Letters, 99:8 (2014), 461–465  isi  elib  scopus 16

Organisations
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024